# SDR SCNA98731

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS AT STATION 1130, 30 INCHES TO THE RIGHT OF THE BUTTLINE SEAT TRACK IN MAIN CABIN AREA.  CORROSION WAS FOUND TO BE OUT OF LIMITS PER SRM B727 531001.  FABRICATED NEW SEAT TRACK AND SPLICE FROM BAC1520792 PER SRM B727 531005.  TREATED AND PRIMED PER SRM 511002.  INSTALLED PER SRM 513002.
